# SDR AWXA200300502

- Difficulty date: April 19, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577870
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 3/4 INCHE CRACK WAS FOUND ON R-2 DOOR FUSELAGE SKIN UPPER HINGE CUTOUT BS 957. MAINTENANCE CUTOUT CRACK ON R-2 DOOR FUSELAGE SKIN UPPER HINGE CUTOUT BS 957; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3, FIG. 21A.
